It’s just over a year ago since we told you about how thousands of teenage girls are enduring debilitating side effects after receiving what was called “routine school cancer vaccination.” First , let’s be clear on this, human papillomavirus (HPV) vaccines are NOT cancer vaccines. Instead, they are supposed to protect girls against strains of the sexually transmitted HPV virus, which can cause cervical cancer.
Destroying young lives
We’ve written about the hideous side effects of these vaccines, Gardasil and Cervarix, since they hit the market and the mainstream rolled out guidelines to have all girls (and even boys) under the age of 11 injected with this poison.
Just to recap, here are some well-reported hard truths about these vaccines the mainstream is not telling you:
- 70 per cent of all HPV infections resolve themselves without treatment in a year, and the number rises to well over 90 per cent in two years.
- All trials of the vaccines were done on children aged 15 and above, despite them currently being marketed for children as young as nine.
- So far, 35,000 girls have reported adverse side effects from Gardasil alone to the Vaccine Adverse Event Reporting System (VAERS), and this number only reflects parents who underwent the hurdles required for reporting adverse reactions.
- To date, 200 girls are officially known to have died from these vaccines.
- The reported side effects of these vaccines include Guillian Barre Syndrome (paralysis lasting for years, or permanently ? sometimes eventually causing suffocation), lupus, seizures, blood clots, and brain inflammation. Parents are usually not made aware of these risks.
The fact is (and it can no longer be ignored) these vaccines are causing far more harm than good and are affecting the lives of young children and teenagers in the most horrible ways.
Take 15 year old Holly Oakley for instance. She was sporty, fit and active before having the HPV vaccine. But within a month of having the last jab of two vaccines administered over a course of 2 years, Holly started to vomit so severely every time she had her monthly period that she has now had to be hospitalised.
In a news article, Holly’s mother said: “She was tested for a lot of things, and it was even suggested she may be bulimic but I knew that wasn’t the case. I knew it was hormonal.”
She added that at her lowest ebb, Holly was vomiting up to ten times a day and her fatigue was so severe that she couldn’t even speak.
Doctors are yet to officially make the connection between the HPV vaccines and Holly’s violent spells of vomiting, but her mother believes the trigger was without a doubt the HPV vaccine given to her daughter when she was at school.
Then there is Chantele Nielsen, 13, who was vaccinated in April this year. Since then, Chantele has suffered debilitating side effects including fainting up to eight times daily, uncontrollable sleep episodes, painful headaches, neck pain, blurred vision and even memory loss.
Chantele’s mother, says: “Sometimes she will suddenly faint, which lasts around 30 seconds, but then she will go into a deep sleep.
“When it first happened she was unable to talk for 14 hours. She couldn’t remember what day it was or answer any simple maths questions.”
During these episodes Chantele says she can hear her mother trying to rouse her but due to temporary paralysis is unable to respond.
Again, doctors are baffled by these symptoms because blood tests, CT scans and ECGs all came back with normal results.
An NHS leaflet about the HPV vaccination claims that the side effects are ‘quite mild’ and that soreness, swelling and redness in the arm are ‘common but wear off in a couple of days’.
In my mind, there is no doubt that there must be a link between HPV vaccines and these debilitating side effects. The only question now is: How long will it take before the mainstream acknowledges that these vaccines pose a serious risk.
Did you find this information useful?
Then why not get more expert health recommendations just like this delivered direct to your inbox?
Disclaimer: Bear in mind the material contained in this article is provided for information purposes only. We are not addressing anyone’s personal situation. Please consult with your own physician before acting on any recommendations contained herein.
Teenager is hospitalised and sedated EVERY time she has her period after HPV jab ‘made her vomit up to 10 times a day’, 4 July 2016, dailymail.co.uk/health
Teenager who had the HPV jab is now wheelchair-bound, narcoleptic and suffering memory loss, her mother claims, 2 July 2016, dailymail.co.uk/health